My Psychiatrist says it is now been in my system too long and is resounding, causing anxiety attacks all the time?
Hello 123becku. Aside from going into a hospital/detox setting which would be the safeest and most comfortable route I suggest going on another benzodiazepine while still taking the Clonazepam. That way, you would feel less of the withdrawals and your system would be adapting itself to the new drug. Regards pledge
Get yourself involved with a medical Dr who is willing to help you, also, based on the 32 years fact I would strongly point you to a recovery group for the ongoing fellowship and support that is so crucial to cure. You don't just "get off" anything that's been around for a long time. It takes time, patience, support and as I said a physician. It also takes hard work and dedication on your part. hope this helps.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2009 • 3 answers
Posted 3 Sep 2011 • 2 answers
Posted 17 May 2013 • 2 answers
Posted 10 Jan 2014 • 4 answers
Posted 24 Mar 2014 • 1 answer